# SDR SWAA2013032514061

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 47,786 hours, 28,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 13.  RELAMPED LIGHT PER M/M.
